It is currently Thu Aug 24, 2017 1:35 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Wed Oct 05, 2011 8:21 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Sep 18, 2011 3:05 pm
Posts: 60
I have been in bed with a migraine for almost 2 weeks now. I've had two rounds of predinose, todoral, and trigger point injections. The only relief I have gotten is when I had nitrous oxidide at the dentist appointment for a root canal last week. In the past, a shot of dilulid would have taken care of it. Not an option with subutex. I am currently on 1mg subutex and was planning to taper to .5mg last week. My sub doctor told me to stay at the 1mg until my migraine goes away. I wouder if going back to the ceiling dose 0f 4mg would break the pain cycle. If so, could I taper back down relatively quick? I finally feel normal on 1mg, no nausea and no anxiety.
I've worked so hard to get to 1mg, I hate to mess this up. But, I'm tired of having a migraine.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Oct 05, 2011 10:05 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I'm sorry - migraines are a real bitch. But since you feel so strongly about your taper, it might not be worth it to up your dose. It might not even help your migraine. Hell, some people GET headaches on suboxone. Unfortunately, I don't recall anyone saying sub helped their headaches.

Believe me, if I thought it'd give you relief or if your taper wasn't so important to you, I'd say go for it. But considering the chances of it giving you relief might not even be very high and you've worked so hard in your taper, maybe give it some more time? (I know, easier said than done.)

It's just that there's no way of knowing it it would help you or not and I'm just trying to weigh the pros and cons. I really hope you feel better soon.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Oct 05, 2011 10:11 pm 
Anxious-

When doing a taper I think it's very important not to go back up in dose if the ultimate goal is to titrate off of bupe entirely. It's also EXTREMELY important to not decrease too quickly. I think your Dr. was right that you shouldn't decrease at this time, or ANY time of extremely stressful goings on in life for that matter. I'd say stay strong and continue titrating down when you feel capable of it. As far as migraine pain, I don't think bupe in any dose is going to provide analgesic relief for you, so I think you're going to have to go a non-narcotic route for your migraines now and in the future.

Good luck,
Travis


Top
  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group